# SDR IXXA2022061801

- Difficulty date: June 18, 2022
- Submitted: June 18, 2022
- Operation: Air carrier
- Aircraft: N433A
- Make and model: Boeing 767-300
- Aircraft serial: 24400
- Aircraft time: 88,560 hours, 33,069 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: 146T32304
- Part serial: NSN
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE SKIN FUS. STA. 1320.
